# SDR SWAA2021031750524

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD 242UF FACE SHEET PLY PULLED OFF. REPAIRED AND INSTALLED 8EA INSERTS ON AFT WET AREA FLOORBOARD 242UF FACESHEET PLY PULLED OFF IAW B737 SRM 5300502R1 AND B737 SRM 5300502R0 REPAIR GENERAL A72547 A18755 A93108 A89382 A95084 A73848 A61379
